# SDR 02034191382

- Difficulty date: October 8, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N9348
- Make and model: Doug DC-9-15
- Aircraft serial: 45787
- Aircraft time: 73,539 hours, 85,752 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Insulation
- Condition: Out Of Position
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

AT FL330, CABIN PRESSURE WAS LOST.  FLIGHT DESCENDED TO 10,000 FT AND CONTINUED TO DTW.  MASKS DID DEPLOY IN THE CABIN.  CREW WAS NOT ABLE TO COMPLETELY CLOSE THE OUTFLOW VALVE.  MAINTENANCE FOUND INSULATION MATERIAL BLOCKING THE VALVE AND RESECURED IT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
